Title: | On strongly regular bicirculants |
---|
Authors: | ID Malnič, Aleksander (Author) ID Marušič, Dragan (Author) ID Šparl, Primož (Author) |
Files: | http://dx.doi.org/10.1016/j.ejc.2005.10.010
|
---|
Language: | English |
---|
Work type: | Not categorized |
---|
Typology: | 1.01 - Original Scientific Article |
---|
Organization: | IAM - Andrej Marušič Institute
|
---|
Abstract: | An n-bicirculantis a graph having an automorphism with two orbits of length n and no other orbits. This article deals with strongly regular bicirculants. It is known that for a nontrivial strongly regular n-bicirculant, n odd, there exists a positive integer m such that n=2m2+2m+1▫$.Onlythreenontrivialexampleshavebeenknownpreviously,namely,for▫$m=1,2 and 4. Case m=1 gives rise to the Petersen graph and its complement, while the graphs arising from cases m=2 and m=4 are associated with certain Steiner systems. Similarly, if n is even, then n=2m2 for some m≥2. Apart from a pair of complementary strongly regular 8-bicirculants, no other example seems to be known. A necessary condition for the existence of a strongly regular vertex-transitive p-bicirculant, p a prime, is obtained here. In addition, three new strongly regular bicirculants having 50, 82 and 122 vertices corresponding, respectively, to m=3,4 and 5 above, are presented. These graphs are not associated with any Steiner system, and together with their complements form the first known pairs of complementary strongly regular bicirculants which are vertex-transitive but not edge-transitive. |
---|
Keywords: | mathematics, graph theory, graph, circulant, bicirculant, automorphism group |
---|
Year of publishing: | 2007 |
---|
Number of pages: | str. 891-900 |
---|
Numbering: | Vol. 28, iss. 3 |
---|
PID: | 20.500.12556/RUP-7721  |
---|
ISSN: | 0195-6698 |
---|
UDC: | 519.17:512.54 |
---|
COBISS.SI-ID: | 14287705  |
---|
Publication date in RUP: | 03.04.2017 |
---|
Views: | 6118 |
---|
Downloads: | 92 |
---|
Metadata: |  |
---|
:
|
MALNIČ, Aleksander, MARUŠIČ, Dragan and ŠPARL, Primož, 2007, On strongly regular bicirculants. [online]. 2007. Vol. 28, no. 3, p. 891–900. [Accessed 28 March 2025]. Retrieved from: http://dx.doi.org/10.1016/j.ejc.2005.10.010
Copy citation |
---|
| | | Average score: | (0 votes) |
---|
Your score: | Voting is allowed only for logged in users. |
---|
Share: |  |
---|
Hover the mouse pointer over a document title to show the abstract or click
on the title to get all document metadata. |